# SDR 021081F

- Difficulty date: March 25, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Aircraft: N6902
- Make and model: Piper PA-60-602P
- Aircraft time: 2,537 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 6000050507
- Condition: Corroded
- Location: Rt Aileron
- Part time: 2,437 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AILERON PUSH PULL TUBE CORRODED SEVERELY.  HOLE WORE THROUGH.  LOCATED BEHIND ENGINE.  RECOMMEND SPECIAL ATTENTION BE PAID TO THIS AREA DURING INSPECTIONS.
